Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Is it meds or illness??

Posted by B2chica on May 25, 2018, at 15:53:09

I ve been on desipramine for several weeks. Startup was great, feeling good ( like unmedicated good). But a week or so stated mood downhill slowly. Monday he upped desipramine from 50mg to 75mg. I am crying off and on, at times dont want to move, other times i have really high anxiety, and energy, more like Strong Impulivity.
It scares me.
Is there a way to tell if
-going up on the med is making me worse
-or if its just not working, and it needs to be upped?

Please assist if csn.
b2


"We don't see things as they are, we see them as we are."
Ana´s Nin


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B2chica thread:1098880
URL: http://www.dr-bob.org/babble/20180521/msgs/1098880.html